Publications

123 entries « 1 of 3 »

2017

Imrich, Wilfried ; Iranmanesh, Ali ; Klavžar, Sandi ; Soltan, Abolghasem

Edge-transitive lexicographic and Cartesian products Journal Article

2017, (Submitted 2015).

Links | BibTeX

2015

Hellmuth, Marc; Imrich, Wilfried; Kupka, Tomas

Fast recognition of partial star products and quasi Cartesian products Journal Article

Ars Math. Contemp., 9 (2), pp. 233–252, 2015, ISSN: 1855-3966.

BibTeX

Chandran, Sunil L; Imrich, Wilfried; Mathew, Rogers; Rajendraprasad, Deepak

Boxicity and cubicity of product graphs Journal Article

European J. Combin., 48 , pp. 100–109, 2015, ISSN: 0195-6698.

Links | BibTeX

Imrich, Wilfried; Smith, Simon M; Tucker, Thomas W; Watkins, Mark E

Infinite motion and 2-distinguishability of graphs and groups Journal Article

J. Algebraic Combin., 41 (1), pp. 109–122, 2015, ISSN: 0925-9899.

Links | BibTeX

2014

Boutin, Debra; Imrich, Wilfried

Infinite graphs with finite 2-distinguishing cost Journal Article

Electron. J. Combin., 21 (4), pp. Paper 4.52, 9, 2014, ISSN: 1077-8926.

BibTeX

Hammack, Richard H; Imrich, Wilfried

Fast recognition of direct and strong products Journal Article

Ars Math. Contemp., 7 (2), pp. 487–497, 2014, ISSN: 1855-3966.

BibTeX

Imrich, Wilfried; Kalinowski, Rafał; Lehner, Florian; Pilsniak, Monika

Endomorphism breaking in graphs Journal Article

Electron. J. Combin., 21 (1), pp. Paper 1.16, 13, 2014, ISSN: 1077-8926.

BibTeX

Cuno, Johannes; Imrich, Wilfried; Lehner, Florian

Distinguishing graphs with infinite motion and nonlinear growth Journal Article

Ars Math. Contemp., 7 (1), pp. 201–213, 2014, ISSN: 1855-3966.

BibTeX

2013

Hellmuth, Marc; Imrich, Wilfried; Kupka, Tomas

Partial star products: a local covering approach for the recognition of approximate Cartesian product graphs Journal Article

Math. Comput. Sci., 7 (3), pp. 255–273, 2013, ISSN: 1661-8270.

Links | BibTeX

2012

Hell, Pavol; Imrich, Wilfried; Nešetřil, Jaroslav

Preface [Algebraic graph theory---a volume dedicated to Gert Sabidussi on the occasion of his 80th birthday] Journal Article

Discrete Math., 312 (1), pp. 1, 2012, ISSN: 0012-365X.

Links | BibTeX

2011

Hammack, Richard ; Imrich, Wilfried ; Klavžar, Sandi

Handbook of product graphs Book

Second, CRC Press, Boca Raton, FL, 2011, ISSN: 978-1-4398-1304-1, (With a foreword by Peter Winkler).

BibTeX

Imrich, Wilfried ; Klavžar, Sandi

Two-ended regular median graphs Journal Article

Discrete Math., 311 (15), pp. 1418–1422, 2011.

Links | BibTeX

2010

Imrich, Wilfried ; Klöckl, Werner

Factoring directed graphs with respect to the cardinal product in polynomial time II Journal Article

Discuss. Math. Graph Theory, 30 (3), pp. 461–474, 2010.

BibTeX

Imrich, Wilfried ; Peterin, Iztok ; Špacapan, Simon ; Zhang, Cun-Quan

NZ-flows in strong products of graphs Journal Article

J. Graph Theory, 64 (4), pp. 267–276, 2010.

BibTeX

2009

Hellmuth, Marc ; Imrich, Wilfried ; Klöckl, Werner ; Stadler, Peter F

Local algorithms for the prime factorization of strong product graphs Journal Article

Math. Comput. Sci., 2 (4), pp. 653–682, 2009.

Links | BibTeX

Balakrishnan, Kannan ; Brešar, Boštjan ; Changat, Manoj ; Imrich, Wilfried ; Klavžar, Sandi ; Kovše, Matjaž ; Subhamathi, Ajitha R

On the remoteness function in median graphs Journal Article

Discrete Appl. Math., 157 (18), pp. 3679–3688, 2009.

Links | BibTeX

Hammack, Richard H; Imrich, Wilfried

On Cartesian skeletons of graphs Journal Article

Ars Math. Contemp., 2 (2), pp. 191–205, 2009.

BibTeX

Imrich, Wilfried ; Klavžar, Sandi

Transitive, locally finite median graphs with finite blocks Journal Article

Graphs Combin., 25 (1), pp. 81–90, 2009.

Links | BibTeX

Imrich, Wilfried ; Kovše, Matjaž

Lattice embeddings of trees Journal Article

European J. Combin., 30 (5), pp. 1142–1148, 2009.

Links | BibTeX

Hellmuth, Marc ; Imrich, Wilfried ; Klöckl, Werner ; Stadler, Peter F

Approximate graph products Journal Article

European J. Combin., 30 (5), pp. 1119–1133, 2009.

Links | BibTeX

2008

Imrich, Wilfried ; Klavžar, Sandi ; Rall, Douglas F

Topics in graph theory Book

A K Peters Ltd., Wellesley, MA, 2008, ISSN: 978-1-56881-429-2, (Graphs and their Cartesian product).

BibTeX

Imrich, Wilfried ; Pisanski, Tomaž

Multiple Kronecker covering graphs Journal Article

European J. Combin., 29 (5), pp. 1116–1122, 2008.

Links | BibTeX

Imrich, Wilfried ; Jerebic, Janja ; Klavžar, Sandi

The distinguishing number of Cartesian products of complete graphs Journal Article

European J. Combin., 29 (4), pp. 922–929, 2008.

Links | BibTeX

2007

Imrich, Wilfried ; Klöckl, Werner

Factoring directed graphs with respect to the cardinal product in polynomial time Journal Article

Discuss. Math. Graph Theory, 27 (3), pp. 593–601, 2007.

BibTeX

Imrich, Wilfried ; Klavžar, Sandi ; Rall, Douglas F

Cancellation properties of products of graphs Journal Article

Discrete Appl. Math., 155 (17), pp. 2362–2364, 2007.

Links | BibTeX

Imrich, Wilfried ; Klavžar, Sandi ; Trofimov, Vladimir

Distinguishing infinite graphs Journal Article

Electron. J. Combin., 14 (1), pp. Research Paper 36, 12 pp. (electronic), 2007.

Links | BibTeX

Imrich, Wilfried ; Peterin, Iztok

Recognizing Cartesian products in linear time Journal Article

Discrete Math., 307 (3-5), pp. 472–483, 2007.

Links | BibTeX

Imrich, Wilfried ; Lipovec, Alenka ; Peterin, Iztok ; žigert, Petra

Fast recognition of classes of almost-median graphs Journal Article

Discrete Math., 307 (3-5), pp. 464–471, 2007.

Links | BibTeX

2006

Imrich, Wilfried ; Rall, Douglas

Finite and infinite hypercubes as direct products Journal Article

Australas. J. Combin., 36 , pp. 83–90, 2006.

BibTeX

Imrich, Wilfried ; Klavžar, Sandi

Distinguishing Cartesian powers of graphs Journal Article

J. Graph Theory, 53 (3), pp. 250–260, 2006.

Links | BibTeX

Imrich, Wilfried ; Stadler, Peter F

A prime factor theorem for a generalized direct product Journal Article

Discuss. Math. Graph Theory, 26 (1), pp. 135–140, 2006.

BibTeX

2005

Brešar, Boštjan ; Imrich, Wilfried ; Klavžar, Sandi

Reconstructing subgraph-counting graph polynomials of increasing families of graphs Journal Article

Discrete Math., 297 (1-3), pp. 159–166, 2005.

Links | BibTeX

Brešar, Boštjan ; Imrich, Wilfried ; Klavžar, Sandi ; Zmazek, Blaž

Hypercubes as direct products Journal Article

SIAM J. Discrete Math., 18 (4), pp. 778–786 (electronic), 2005.

Links | BibTeX

2003

Imrich, Wilfried ; Zmazek, Blaž ; žerovnik, Janez

Weak k-reconstruction of Cartesian products Journal Article

Discuss. Math. Graph Theory, 23 (2), pp. 273–285, 2003.

BibTeX

Brešar, Boštjan ; Imrich, Wilfried ; Klavžar, Sandi

Tree-like isometric subgraphs of hypercubes Journal Article

Discuss. Math. Graph Theory, 23 (2), pp. 227–240, 2003.

BibTeX

Imrich, Wilfried ; Mihók, Peter ; Semanišin, Gabriel

A note on the unique factorization theorem for properties of infinite graphs Journal Article

Stud. Univ. v Zilina Math. Ser., 16 (1), pp. 51–54, 2003.

BibTeX

Brešar, Boštjan ; Imrich, Wilfried ; Klavžar, Sandi

Fast recognition algorithms for classes of partial cubes Journal Article

Discrete Appl. Math., 131 (1), pp. 51–61, 2003, (The Second International Colloquium ``Journ{'e}es de l'Informatique Messine'' (Metz, 2000)).

Links | BibTeX

Imrich, Wilfried ; Škrekovski, Riste

A theorem on integer flows on Cartesian products of graphs Journal Article

J. Graph Theory, 43 (2), pp. 93–98, 2003.

Links | BibTeX

2002

Imrich, Wilfried ; Stadler, Peter F

Minimum cycle bases of product graphs Journal Article

Australas. J. Combin., 26 , pp. 233–244, 2002.

BibTeX

Brešar, Boštjan ; Imrich, Wilfried ; Klavžar, Sandi ; Mulder, Henry Martyn ; Škrekovski, Riste

Tiled partial cubes Journal Article

J. Graph Theory, 40 (2), pp. 91–103, 2002.

Links | BibTeX

2001

Gy{H{o}}ri, Ervin ; Imrich, Wilfried

On the strong product of a k-extendable and l-extendable graph Journal Article

Graphs Combin., 17 (2), pp. 245–253, 2001.

Links | BibTeX

2000

Imrich, Wilfried ; Klavžar, Sandi

Product graphs Book

Wiley-Interscience, New York, 2000, ISSN: 0-471-37039-8, (Structure and recognition, With a foreword by Peter Winkler).

BibTeX

1999

Imrich, Wilfried ; Klavžar, Sandi

Recognizing graphs of acyclic cubical complexes Inproceedings

Proceedings of the {C}onference on {O}ptimal {D}iscrete {S}tructures and {A}lgorithms---{ODSA} '97 ({R}ostock), pp. 321–330, 1999.

Links | BibTeX

Hagauer, Johann ; Imrich, Wilfried ; Klavžar, Sandi

Recognizing median graphs in subquadratic time Journal Article

Theoret. Comput. Sci., 215 (1-2), pp. 123–136, 1999.

Links | BibTeX

Imrich, Wilfried ; Klavžar, Sandi ; Mulder, Henry Martyn

Median graphs and triangle-free graphs Journal Article

SIAM J. Discrete Math., 12 (1), pp. 111–118 (electronic), 1999.

Links | BibTeX

1998

Imrich, Wilfried

Factoring cardinal product graphs in polynomial time Journal Article

Discrete Math., 192 (1-3), pp. 119–144, 1998, (Discrete metric spaces (Villeurbanne, 1996)).

Links | BibTeX

Imrich, Wilfried ; Klavžar, Sandi

A convexity lemma and expansion procedures for bipartite graphs Journal Article

European J. Combin., 19 (6), pp. 677–685, 1998.

Links | BibTeX

Imrich, Wilfried ; Klavžar, Sandi ; Vesel, Aleksander

A characterization of halved cubes Journal Article

Ars Combin., 48 , pp. 27–32, 1998.

BibTeX

1997

Imrich, Wilfried ; Klavžar, Sandi

Recognizing Hamming graphs in linear time and space Journal Article

Inform. Process. Lett., 63 (2), pp. 91–95, 1997.

Links | BibTeX

Imrich, Wilfried ; Pisanski, Tomaž ; žerovnik, Janez

Recognizing Cartesian graph bundles Journal Article

Discrete Math., 167/168 , pp. 393–403, 1997, (15th British Combinatorial Conference (Stirling, 1995)).

Links | BibTeX

123 entries « 1 of 3 »